# SDR HEEA077745

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 1,693 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: M803B205VBATT
- Part serial: 02637
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK SELECT FUNCTION INOPERATIVE.
